Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Representations with regular norm-behaviour of discrete abelian semigroups.
Szerző:K\'erchy, L\'aszl\'o
Forrás:Acta Sci. Math. 65, No.3-4, 701-726 (1999).
Nyelv:English
Absztrakt:Summary: Extending former investigation on single operators with regular norm-sequences, representations of discrete Abelian semigroups are studied. It is shown that if the representation exhibits ``regular" norm-behaviour, then it can be related to an isometric representation, with useful containment properties between the corresponding spectra. As an application, a well-known stability theorem on bounded representations is extended to this general situation. 
Letöltés:  | Zentralblatt